Volume 21, Issue 2
Approximate Controllability of the Stokes Equations with Boundary Condition on the Pressure

Tujin Kim , Qianshun Chang & Jing Xu

J. Part. Diff. Eq., 21 (2008), pp. 97-111.

Published online: 2008-05

Preview Purchase PDF 1 2612
Export citation
  • Abstract
In this paper, some properties of three-dimensional Stokes equations with boundary condition of pressure on parts of boundary are studied. By use of these properties, approximate controllability by tangent boundary controls acting on a subboundary is studied. In addition, the controllability problem is considered when its controls act on a subdomain.
  • Keywords

Stokes equation controllability boundary condition on the pressure

  • AMS Subject Headings

35Q30.

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-21-97, author = {}, title = {Approximate Controllability of the Stokes Equations with Boundary Condition on the Pressure}, journal = {Journal of Partial Differential Equations}, year = {2008}, volume = {21}, number = {2}, pages = {97--111}, abstract = { In this paper, some properties of three-dimensional Stokes equations with boundary condition of pressure on parts of boundary are studied. By use of these properties, approximate controllability by tangent boundary controls acting on a subboundary is studied. In addition, the controllability problem is considered when its controls act on a subdomain.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5271.html} }
TY - JOUR T1 - Approximate Controllability of the Stokes Equations with Boundary Condition on the Pressure JO - Journal of Partial Differential Equations VL - 2 SP - 97 EP - 111 PY - 2008 DA - 2008/05 SN - 21 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5271.html KW - Stokes equation KW - controllability KW - boundary condition on the pressure AB - In this paper, some properties of three-dimensional Stokes equations with boundary condition of pressure on parts of boundary are studied. By use of these properties, approximate controllability by tangent boundary controls acting on a subboundary is studied. In addition, the controllability problem is considered when its controls act on a subdomain.
Tujin Kim , Qianshun Chang & Jing Xu . (2019). Approximate Controllability of the Stokes Equations with Boundary Condition on the Pressure. Journal of Partial Differential Equations. 21 (2). 97-111. doi:
Copy to clipboard
The citation has been copied to your clipboard